Top answers from doctors based on your search:
Disclaimer

i have a bunch of red spots on my chest like zits they itch a little but hert to what kind of cream do i use

A 25-year-old member asked:
Dr. Robert Kwok
33 years experience Pediatrics
May need antibiotics: Little red dots that look like acne, occurring on the chest, can be acne if the person usually has chest acne. If the person usually has no rash there ... Read More
1
1 thank
Dr. Bac Nguyen
23 years experience Family Medicine
Acne or steroid crea: If they occur in summer time/due to excessive heat (heat rash), you may just want to keep it clean, dry, cool. Topical cortisone cream may help. If yo ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Rosacea?: If the rash does not cross the bridge of the nose and you tend to flush a lot, the rosacea is the likely cause. Often a Rx antibiotic cream may help b ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Itchy Breast: Paget's disease of the nipple is a rare form of breast cancer and on the surface, has the same symptoms of nipple eczema: crusty, scaling rash with th ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Stop steroid!: If it is worse after using the steroid, it is either a yeast infection, or a bacterial infection that is worsening. I suspect yeast, because antibio ... Read More
1
1 thank
A 25-year-old female asked:
Dr. James Libecco
A Verified Doctor answered
A US doctor answered Learn more
Multiple possibility: Multiple conditions like folliculitis, pseudomonal folliculitis, acne, miliaria, among others can create lesions like these.
3
3 thanks
A 33-year-old female asked:
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
You need to make: a diagnosis of the problem before recommendations can be made for treatment. See a health care provider for an evaluation.
1
1 thank
A member asked:
Dr. Joseph Eastern
44 years experience Dermatology
Many possibilities: If it's symmetrical it likely has an internal cause, such as eczema or a virus. If not symmetrical it more likely has an external cause, such as an al ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Elliot Duboys
44 years experience Plastic Surgery
No: Can be many things. Would suggest a consultation with dermatologist.
A 3-year-old male asked:
Dr. Gregory LaMorte
42 years experience Periodontics
Allergy: Could be a reaction to something. Start with a pediatrician. He may need an allergist, but a doctor needs to see the spots to help didagnosis.
1
1 thank
A member asked:
Dr. Michael Fisher
32 years experience Dermatology
Red Spots: Bleaching creams are used to treat brown spots not red spots. You could use Mederma or kelocote both of them are over the counter.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month